Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 92, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 1, 2009, 3:15 AM CDT for 4 counties in Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2009, 3:15 AM CDT (08:15 UTC)
- Expired
- May 1, 2009, 4:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barry County, MO, Jasper County, MO, Lawrence County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 55 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 12:45 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 010815
SVRSGF
MOC009-097-109-145-010900-
/O.NEW.KSGF.SV.W.0092.090501T0815Z-090501T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 AM CDT FRI MAY 1 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
NORTHERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 400 AM CDT.
* AT 313 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM LA RUSSELL TO
SARCOXIE TO DIAMOND...MOVING EAST AT 25 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SARCOXIE AND GRANBY BY 320 AM CDT.
MILLER BY 340 AM CDT.
PIERCE CITY AND MOUNT VERNON BY 350 AM CDT.
MONETT AND VERONA BY 400 AM CDT.
THE TOWNS OF LA RUSSELL...RITCHEY...NEWTONIA...WENTWORTH...STOTTS
CITY...HOBERG AND FREISTATT ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS
21 AND 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3723 9364 3696 9377 3683 9399 3695 9450
3706 9430 3727 9409
TIME...MOT...LOC 0815Z 284DEG 21KT 3717 9405 3704 9418
3698 9430
$$
TERRY2 follow-up statements
000
WWUS53 KSGF 010837
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 AM CDT FRI MAY 1 2009
MOC097-010847-
/O.CAN.KSGF.SV.W.0092.000000T0000Z-090501T0900Z/
JASPER MO-
337 AM CDT FRI MAY 1 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
&&
LAT...LON 3692 9437 3705 9410 3705 9406 3711 9407
3724 9398 3723 9364 3696 9377 3683 9399
TIME...MOT...LOC 0837Z 284DEG 21KT 3713 9389 3701 9401
3695 9415
$$
MOC009-109-145-010900-
/O.CON.KSGF.SV.W.0092.000000T0000Z-090501T0900Z/
LAWRENCE MO-NEWTON MO-BARRY MO-
337 AM CDT FRI MAY 1 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR LAWRENCE...NORTHEASTERN NEWTON AND NORTHWESTERN BARRY COUNTIES...
AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM STOTTS CITY TO
WENTWORTH TO RITCHEY...MOVING EAST AT 25 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PIERCE CITY AND MOUNT VERNON BY 350 AM CDT.
MONETT AND VERONA BY 400 AM CDT.
THE TOWNS OF HOBERG AND FREISTATT ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS
32 AND 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
&&
LAT...LON 3692 9437 3705 9410 3705 9406 3711 9407
3724 9398 3723 9364 3696 9377 3683 9399
TIME...MOT...LOC 0837Z 284DEG 21KT 3713 9389 3701 9401
3695 9415
$$
TERRY000
WWUS53 KSGF 010858
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 AM CDT FRI MAY 1 2009
MOC009-109-145-010908-
/O.EXP.KSGF.SV.W.0092.000000T0000Z-090501T0900Z/
LAWRENCE MO-NEWTON MO-BARRY MO-
358 AM CDT FRI MAY 1 2009
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE...NORTHEASTERN NEWTON
AND NORTHWESTERN BARRY COUNTIES EXPIRES AT 400 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
LAT...LON 3692 9437 3705 9410 3705 9406 3711 9407
3724 9398 3723 9364 3696 9377 3683 9399
TIME...MOT...LOC 0858Z 284DEG 21KT 3710 9374 3698 9386
3692 9400
$$
TERRYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:00 AM CDT, 15 minutes earlier.
Area forecast discussion, May 1, 3:00 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT FRI MAY 1 2009
.DISCUSSION...
ITS BEEN A VERY ACTIVE NIGHT ACROSS EXTREME SOUTHEAST KANSAS AND THE
MISSOURI OZARKS. SLOW MOVING THUNDERSTORMS WERE VERY EFFICIENT RAIN
PRODUCERS. FLASH FLOODING OCCURRED ACROSS THE CITY OF SPRINGFIELD
AND MUCH OF GREENE COUNTY. MEANWHILE...FLOODING WAS ALSO ONGOING
OVER CHEROKEE COUNTY KANSAS AS TRAINING THUNDERSTORMS IMPACTED THIS
AREA.
FOR TODAY...ADDITIONAL CONVECTION IS LIKELY ALONG THE FRONTAL SYSTEM
THAT IS GRADUALLY MOVING ACROSS THE CWA. THIS FEATURE IS EXPECTED
TO STALL OUT NEAR THE ARKANSAS AND MISSOURI STATE LINE. THIS REGION
WILL EXPERIENCE THE GREATEST CHANCES FOR PRECIPITATION TODAY.
CONVECTION NORTH OF THE BOUNDARY CAN NOT BE RULED OUT DUE TO LIFT IN
THE FORM OF PRESSURE ADVECTION ALONG THE MID LEVEL ZONE OF
BAROCLINICITY. THEREFORE HAVE KEPT SOME POPS GOING ACROSS WEST
CENTRAL AND CENTRAL MISSOURI.
UPPER LEVEL FLOW BECOMES PARALLEL TO THE STALLED OUT FRONTAL
BOUNDARY...KEEPING THE FRONT OVER ARKANSAS THROUGH THE WEEKEND. THE
GULF OF MEXICO IS LOADED WITH MOISTURE...AND PRIMED TO STREAM
DIRECTLY INTO THE FRONTAL ZONE...CREATING NUMEROUS PERIODS OF
SHOWERS AND THUNDERSTORMS ACROSS SE KANSAS AND SOUTHERN MISSOURI
THROUGH MOST OF THE WEEKEND. THIS SYNOPTIC SETUP WILL BE HIGHLY
CONDUCIVE TO A WIDESPREAD EPISODE OF SIGNIFICANT
FLOODING...PARTICULARLY FOR AREAS OF SOUTHERN MISSOURI.
ITS BECOMING MORE EVIDENT THAT A BREAK IN THE PRECIPITATION COULD
OCCUR EARLY NEXT WEEK (MONDAY - TUESDAY NIGHT). MEDIUM RANGE MODELS
SUGGEST THAT THE ONGOING FRONTAL SYSTEM WILL SHIFT INTO THE DEEP
SOUTH ALLOWING A DRIER AIRMASS TO SPREAD INTO THE OZARKS.
HOWEVER...THERE ARE SIGNALS THAT WOULD SUGGEST MOISTURE RETURNING AS
EARLY AS WEDNESDAY DUE TO LOW PRESSURE DEVELOPING IN THE HIGH
PLAINS.
CRAMER
&&
.AVIATION...
WILL CONTINUE MENTION OF AT LEAST VICINITY THUNDER THROUGH THE
OVERNIGHT HOURS AS STORM ACTIVITY INCREASES OVER SOUTHWEST
MO/SOUTHEAST KS. A SURFACE FRONT WILL GRADUALLY PUSH SOUTH ACROSS
THE AIRPORTS DURING THE MORNING AND SHOULD RESULT IN A FAIRLY
ABRUPT SHIFT TO THE NORTH AND NORTHEAST DURING THE MORNING.
UPSLOPE NORTHEAST FLOW MAY DROP CEILINGS TO IFR BY FRIDAY
AFTERNOON. FOR NOW HAVE OPTED TO GO MVFR BUT WANT TO ALERT OUR
USERS TO THAT POTENTIAL.
UPPER LEVEL DISTURBANCES WILL CONTINUE TO OVERRIDE THE FRONT AND
SHOULD LEAD TO CONTINUED CHANCES FOR SHOWERS AND STORMS THROUGH
FRIDAY EVENING.
TERRY
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Apr 30, 8:13 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 813 PM CDT THU APR 30 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 813 PM CDT THU APR 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL AND LOCALIZED FLOODING...AND RESIDUAL FLOODING MAY CONTINUE ON SOME LOW WATER CROSSINGS. AREAS AFFECTED AND TIMING: HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THROUGH TONIGHT. DISCUSSION: UPPER LEVEL DISTURBANCES INTERACTING WITH ABUNDANT MOISTURE WILL CONTINUE TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS...AND THE POTENTIAL FOR HEAVY RAINFALL. ANY HEAVY RAIN OVER THE ALREADY SATURATED SOIL CONDITIONS COULD CAUSE FLASH FLOODING. THE RISK OF SEVERE WEATHER REMAINS LOW THROUGH TONIGHT DUE TO LIMITED INSTABILITY. A FEW STRONG STORMS MAY DEVELOP ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI AFTER 2 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL PERSIST INTO THE WEEKEND. A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH A STALLED FRONT TO PRODUCE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. A FEW INCHES OF RAIN WILL BE POSSIBLE FROM FRIDAY THROUGH THE WEEKEND ACROSS THE OUTLOOK AREA. SOME STRONG TO SEVERE STORMS MAY ACCOMPANY THE INITIAL FRONTAL PASSAGE ON FRIDAY ACROSS SOUTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY/KARDELL
In the hours before
Local storm report, May 1, 1:27 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM HEAVY RAIN 5 SSE WILLARD 37.24N 93.39W
05/01/2009 M2.48 INCH GREENE MO ASOS
ASOS AT KSGF...ONE HOUR RAINFALL ENDING AT 1252 AM. 24
HOUR TOTAL 3.09.
&&
DSALocal storm report, May 1, 1:30 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
05/01/2009 GREENE MO EMERGENCY MNGR
SEVERAL WATER RESCUES IN PROGRESS. NUMEROUS ROADS FLOODED
IN THE CITY OF SPRINGFIELD.
&&
DSASpecial weather statement, May 1, 1:44 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 144 AM CDT FRI MAY 1 2009 MOZ066-077-010730- BARTON MO-VERNON MO- 144 AM CDT FRI MAY 1 2009 ...SIGNIFICANT WEATHER ALERT FOR BARTON AND VERNON COUNTIES UNTIL 230 AM CDT... AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF FORT SCOTT TO VERDELLA TO 6 MILES SOUTH OF MINDENMINES...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF FORT SCOTT TO VERDELLA TO 9 MILES EAST OF PITTSBURG...MOVING EAST AT 25 MPH. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. TERRY
Special weather statement, May 1, 2:00 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 200 AM CDT FRI MAY 1 2009 MOZ088-010730- JASPER MO- 200 AM CDT FRI MAY 1 2009 ...SIGNIFICANT WEATHER ALERT FOR JASPER COUNTY UNTIL 230 AM CDT... AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF MINDENMINES TO CARL JUNCTION...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF PITTSBURG TO 6 MILES NORTHEAST OF GALENA...MOVING EAST AT 20 MPH. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. TERRY
Local storm report, May 1, 2:11 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD WEST MINERAL 37.28N 94.92W
05/01/2009 CHEROKEE KS EMERGENCY MNGR
NUMEROUS REPORTS OF FLOODING IN THE COUNTY.
&&
DSALocal storm report, May 1, 2:59 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 AM TSTM WND GST CARL JUNCTION 37.18N 94.57W
05/01/2009 E50 MPH JASPER MO AMATEUR RADIO
REPORT RELAYED VIA NWSCHAT. ALSO PEA HAIL.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 12:13 AM CDT | Flash Flood Warning | SGF | Greene | 9 hr |
| May 1, 12:17 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 43 min |
| May 1, 12:38 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 35 min |
| May 1, 1:07 AM CDT | Flash Flood Warning | SGF | Douglas, Webster, Wright | 6 hr |
| May 1, 2:28 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 6 hr |
| May 1, 2:42 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 48 min |
| May 1, 3:11 AM CDT | Flash Flood Warning | SGF | Barton, Dade, Jasper, Lawrence, Newton | 6 hr |
| May 1, 3:22 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Shannon, Texas, Wright | 5 hr |
| May 1, 4:25 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 65 min |
| May 1, 4:50 AM CDT | Flash Flood Warning | SGF | Christian, Stone | 6 hr |
| May 1, 4:59 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 51 min |
| May 1, 5:44 AM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| May 1, 6:28 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Greene, Howell, Shannon, Stone and 3 more | 8 hr |
| May 1, 6:45 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 5 hr |
| May 1, 7:15 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 60 min |
| May 1, 7:35 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 40 min |
| May 1, 7:45 AM CDT | Areal Flood Warning | SGF | Jasper, Lawrence | 6 hr |
| May 1, 7:53 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 52 min |
| May 1, 8:17 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 43 min |
| May 1, 9:39 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 28 min |
| May 1, 9:49 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 41 min |
| May 1, 9:58 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 48 min |
| May 1, 11:03 AM CDT | Areal Flood Warning | SGF | Barton | 3 hr |
| May 1, 11:43 AM CDT | Severe Thunderstorm Warning | SGF | Hickory | 31 min |
| May 1, 11:46 AM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 2 hr |
| May 1, 2:07 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Christian, Douglas, Greene, Howell and 8 more | 19 hr |
| May 1, 3:22 PM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 5 hr |
| May 1, 4:59 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 61 min |
| May 1, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 65 min |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 49 min |
| May 1, 6:49 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.